MathSciNet Relay Station
MathSciNet bibliographic data
MR132036 10.32 (10.76)
Schmidt, Wolfgang M. Bounds for certain sums; a remark on a conjecture of Mahler. Trans. Amer. Math. Soc. 101 1961 200–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement